# SDR AALA202412204474

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N456AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10858
- Aircraft time: 10,448 hours, 2,850 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Stuck
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE AT EMERGENCY EXIT 3L IS STUCK CLOSED, WILL NOT OPEN. MAINTENANCE UNJAMMED THE WINDOW SHADE AT THE L3 DOOR.
